# SDR CA011017005

- Difficulty date: September 25, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 29,713 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Shutoff Valve
- Part number: 39423091
- Condition: Leaking
- Location: Lt Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON SHUTDOWN OF THE LT ENGINE THE CREW REPORTED THE RPM WAS SLOW TO DEGRADE ACCOMPANIED WITH A RISING EGT. THE ENGINE EVENTUALLY SLOWED AND STOPPED WITH EXCESSIVE AMOUNTS OF SMOKE COMING FROM EXHAUST.A SUBSEQUENT INSPECTION REVEALED THAT THE LT FUEL SHUTOFF VALVE HAD FAILED TO CLOSE COMPLETELY WHEN THE STOP BUTTON WAS DEPRESSED, THERE WAS NO DAMAGE TO THE ENGINE AS A RESULT OF THIS INCIDENT. THE FUEL SHUTOFF VALVE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
